# SDR REXA201100761

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 23,676 hours, 20,349 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Condition: Defective
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

ON LANDING ON BLEED TRANSFER TO APU, APU OVERTEMP WARNING.  TROUBLESHOT PER FIM 49-10-00 FOUND ECU BAD.  REMOVED AND REPLACED ECU IAW AMM 49-61-01, OP/C GOOD.  VERIFIED PART EFFECTIVITY.
